# SDR SWIA201335522

- Difficulty date: October 31, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Repair
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON RUDDER HAS A NUTPLATE WITH PULLED RIVETS, LT SIDE OF RUDDER.  C-CHECK FABRICATED NEW REPAIR DOUBLER.
